My ear is throbbing. I have a secondary sinus infection despite taking IV ROcephin. A month ago the sinus infection turned into throbbing in my right ear, it became excruciating over 3 weeks and finally subsided after starting the IV Rocephin. Now, despite the fact that I'm still on IV Rocephin, it has happeneed again. I had a large amount of sweet smelling clear fluid in my sinuses. The ent took a culture. The next day it was like a flood in my sinuses and then I had the familiar pain across my right maxillary which today turned into right ear throbbing. When this happened a month ago, I was admitted to the hospital and they found nothing despite every MRI and CT scan. So, the IV antibiotics worked then, and they also told me to see a psychiatrist. So, now I know I can't go back to the doctors because they don't believe me and I can't stand this pain. I looked up the Trigeminal Neuralgia website ,and I definately don't have that, because the pain is continuous and throbbing, not stabbing lightenting type pain. At this point I would just appreciate hearing from anyone who has or has had this. This , for me started after my 2nd sinus surgery in October,06, . 3 days after surgery I got a high fever, and a sinus infection and ear throbbing, but at first it was just mild. Then a week later the infection came back with throbbing in the ear, with unimaginable pain. The throbbing grew worse over 3 weeks. Now I have just had 2 weeks of being pain free and being on the IV antibiotics. I thought this was a distant, horrible memory, but now it has returned.
You got absolutely no help on this question from 2006 - If you get this respond back to me, we can chat about this situation you had/have. I may be able to shed some light on this. I am not a doctor, but no doctor should send you to a shrink for an infection, what a looser that Dr. was!
OMG, Doctors are retards for the most part, with the execption of a few GREAT docs. It's pretty much a waste of money and time to go to even a specialist... i diagnose myself all the time with the internet and many days of symptom checkers ect. I have ear throb on and off that radiates to my under ear and under jaw. Its on and off because i take motrin and half a vicodin... I have chronic sinusitis and even after anitbiotics, it comes back. I know i have blown out my closed sinuses hard! many times to get the green gook out, or even clear gook, just annoying. Sense of taste comes/goes and i dont taste well now. My ears throb, im dizzy often and just pissed that WE HAVE NO HEALTH CARE SYSTEM IN AMERICA. That is a problem. SO i hope you feel better, what i would do is this: Steriods/oral 10-20mg a day for a week. Anitbiotics for 10 days. Nasal saline spray 4 xs a day to clear etusatian tube blockage which can cause pain in ears too. And motrin and some Vicodin if you can get your hands on it... doctors like us to be in pain it seems. Try these, they help me temporarily anyway! GOOD LUCK! Fellow sufferer with sinus/ear pain/problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.